MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341355 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/15/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a caucasian female patient involved in a clinical study underwent a breast augmentation surgery with implantation of a 475cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient presented with dissatisfaction with appearance of her breasts.As a result, she underwent a surgical intervention which required bilateral fat grafting.This report is for the right breast prosthesis.Refer to manufacturing report number 1645337-2023-02123 for the contralateral event.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date. it is unknown at this time if the device will be made available for return. as a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. reason for device explant and/or reoperation: patient dissatisfaction with procedure outcome.Health effect - clinical code e2402: patient dissatisfaction with procedure outcome.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On november 03, 2023, mentor received the following additional information.The patient experienced anxiety, worsening allergies, and fatigue.However, the principal investigator assessed this event as not related to the device.H6 health effect - clinical code e2402: generalized illness.Manufacturer¿s reference number: (b)(4).